# SDR JR2R20251209775

- Difficulty date: December 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 22,229 hours, 13,307 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 17004073007
- Condition: Chafed
- Location: Zone 700
- Part time: 22,229 hours, 13,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR TRUNNION BORE HAS EVIDENCE OF DAMAGE.  BLEND DAMAGED AREA.
